MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS

INTEGRA NEUROSCICENCS IMPLANTS SA KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS
Catalog Number IP2P
Medical Device Problem Code Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that they kept getting a smart card error while using the "kit containing cc1.P1 and the ip2 introducer (ip2p)"; therefore, they explanted the sensor and placed it in a biohazard bag.Additional information has been requested.
 
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The kit containing cc1.P1 and the ip2 introducer (ip2p) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause could not be determined.However, a probable root cause for the reported complaint could be due to human misuse caused by the use of inappropriate card / probe.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h6 (health impact code), h11.Additional information has been received indicating the following: 1.What is the implant/explant date? account never told me an implant date i'm assuming 3/24 because the account got a smart card error on the box and immediately explanted the ip2p probe.2.Was there any patient injury? there was no patient harm.3.Did the patient require further icp monitoring after probe explant? the account never said if additional icp monitoring was required.4.There was no patient harm.
 
Additional Manufacturer Narrative
The kit containing cc1.P1 and the ip2 (ip2p) introducer was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the device was not returned with the packaging, and the probe was not returned with the protective sheath.The device was investigated visually and under the binocular microscope; no defects were noted.The smart card was tested, and a smart card fault appears on the screen.As a result, no performance test could be carried out with the smart card returned by the customer.A new smart card was re-encoded to perform the test, and the probe passed the test.The problem is linked to the smart card and the issue reported by the customer is confirmed.Root cause - the possible root cause of the customer reported issue could be due to corrupted data on the calibration card or demagnetization of the card.No corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER
Common Device Name
LICOX BOLTS CATHETERS & KITS
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19125285
Report Number3013886523-2024-00114
Device Sequence Number7641535
Product Code GWM
UDI-Device Identifier10381780250173
UDI-Public10381780250173
Combination Product (Y/N)N
PMA/510(K) Number
K040235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberIP2P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer04/24/2024
05/24/2024
07/23/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date05/02/2024
06/11/2024
08/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale